Alert archive / Michigan / Brisk Wind Advisories in 2011
Brisk Wind Advisory 13, NWS Detroit, MI
NWS Detroit, MI issued this brisk wind advisory at Mar 8, 2011, 3:43 PM EST. It took effect at Mar 9, 2011, 10:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2011, 3:43 PM EST (20:43 UTC)
- In effect from
- Mar 9, 2011, 10:00 AM EST
- Expired
- Mar 9, 2011, 3:41 PM EST
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
788 WHUS73 KDTX 082043 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 343 PM EST TUE MAR 8 2011 ...EASTERLY WINDS WILL INCREASE WEDNESDAY... .A LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK NORTHEAST AND LIFT THROUGH THE CENTRAL GREAT LAKES ON WEDNESDAY. EASTERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE WEDNESDAY MORNING OVER OUTER SAGINAW BAY AND THE LAKE HURON AND LAKE ERIE NEARSHORES. IN ADDITION WIND GUSTS WILL APPROACH 30 KNOTS OVER THE OPEN WATERS OF LAKE HURON WEDNESDAY THROUGH WEDNESDAY NIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE GREAT LAKES BEHIND THE DEPARTING LOW ON FRIDAY. LCZ460-LEZ444-LHZ421-441>443-090845- /O.NEW.KDTX.BW.Y.0013.110309T1600Z-110310T0200Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 343 PM EST TUE MAR 8 2011 ...BRISK WIND ADVISORY IN EFFECT FROM 11 AM TO 9 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A BRISK WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM EST WEDNESDAY. * WIND: DURING THE BRISK WIND ADVISORY...EXPECT SUSTAINED WINDS UP TO 26 KNOTS FROM THE SOUTHEAST WITH GUSTS UP TO 30 KNOTS. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. && $$ RK
3 follow-up statements
219 WHUS73 KDTX 090409 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1109 PM EST TUE MAR 8 2011 ...EASTERLY WINDS WILL INCREASE WEDNESDAY... .A LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK NORTHEAST AND LIFT THROUGH THE CENTRAL GREAT LAKES ON WEDNESDAY. EASTERLY WINDS WILL INCREASE WEDNESDAY MORNING...WITH WIND GUSTS APPROACHING 30 KNOTS OVER LAKE HURON WEDNESDAY THROUGH WEDNESDAY NIGHT. A BRISK WIND ADVISORY IS IN EFFECT FOR OUTER SAGINAW BAY AND THE LAKE HURON AND LAKE ERIE NEARSHORE WATERS FOR LATE WEDNESDAY MORNING INTO WEDNESDAY EVENING. HIGH PRESSURE WILL THEN BUILD INTO THE AREA BEHIND THE DEPARTING LOW...BRINGING A RETURN OF LIGHT WINDS AND DRY WEATHER BY FRIDAY. LCZ460-LEZ444-LHZ421-441>443-091615- /O.EXT.KDTX.BW.Y.0013.110309T1500Z-110310T0200Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 1109 PM EST TUE MAR 8 2011 ...BRISK WIND ADVISORY NOW IN EFFECT FROM 10 AM TO 9 PM EST WEDNESDAY... THE BRISK WIND ADVISORY IS NOW IN EFFECT FROM 10 AM TO 9 PM EST WEDNESDAY. * WIND: DURING THE BRISK WIND ADVISORY...EXPECT SUSTAINED WINDS UP TO 25 KNOTS FROM THE SOUTHEAST WITH GUSTS UP TO 30 KNOTS. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. && $$
120 WHUS73 KDTX 090930 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 430 AM EST WED MAR 9 2011 ...EASTERLY WINDS WILL INCREASE TODAY... .EASTERLY WINDS WILL CONTINUE TO INCREASE ACROSS THE CENTRAL GREAT LAKES THIS MORNING AS A LOW PRESSURE SYSTEM TRACKS NORTHEAST TOWARDS SOUTHERN LAKE MICHIGAN. THIS LOW PRESSURE SYSTEM WILL PULL A LAYER OF WARM AIR NORTH TO AT LEAST CENTRAL LAKE HURON THROUGH THE DAY...LIMITING MIXING DEPTHS AND WIND GUSTS. SUSTAINED WINDS ARE GENERALLY EXPECTED TO INCREASE TO 20-30 KNOTS WITH GUSTS REMAINING BELOW GALE FORCE. BRISK WIND ADVISORIES REMAIN IN EFFECT FOR THE OUTER SAGINAW BAY AND NEARSHORE WATERS. WINDS WILL INCREASE INTO THIS EVENING AS THE LOW PRESSURE SYSTEM TRACKS EAST ACROSS THE CENTRAL GREAT LAKES. LCZ460-LEZ444-LHZ421-441>443-092130- /O.CON.KDTX.BW.Y.0013.110309T1500Z-110310T0200Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 430 AM EST WED MAR 9 2011 ...BRISK WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EST THIS EVENING... A BRISK WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EST THIS EVENING. * WIND: DURING THE BRISK WIND ADVISORY...EXPECT SUSTAINED WINDS UP TO 26 KNOTS FROM THE SOUTHEAST WITH GUSTS UP TO 28 KNOTS. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 1 PM EST WEDNESDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. && $$ KEC
426 WHUS73 KDTX 092041 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 341 PM EST WED MAR 9 2011 LCZ460-LEZ444-LHZ421-441>443-092145- /O.CAN.KDTX.BW.Y.0013.000000T0000Z-110310T0200Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-PORT AUSTIN TO HARBOR BEACH MI- HARBOR BEACH TO PORT SANILAC MI-PORT SANILAC TO PORT HURON MI- 341 PM EST WED MAR 9 2011 ...BRISK WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE BRISK WIND ADVISORY. SOUTHEAST WINDS WILL EASE INTO THE 10 TO 15 KNOT RANGE WITH THE OCCASIONAL GUST TO 20 KNOTS INTO EARLY THIS EVENING. WINDS WILL THEN DIMINISH FURTHER OVERNIGHT. $$ DG
What forecasters said that day
The local office's own words before this brisk wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this brisk wind advisory went out at Mar 8, 3:20 PM EST, 23 minutes earlier.
Area forecast discussion, Mar 8, 3:20 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
320 PM EST TUE MAR 8 2011
.SHORT TERM...TONIGHT
A LOW PRESSURE SYSTEM WILL CONTINUE TO DEEPEN AS IT TRACKS NORTHEAST
OVERNIGHT. RECENT MODEL RUNS ARE STILL SHOWING THE GFS AS BEING THE
OUTLIER WITH A DEEPER SURFACE LOW...THEREFORE STICKING WITH THE
WEAKER MODEL SOLUTIONS. PRECIPITATION WILL BEGIN TO MOVE INTO THE
AREA EARLY WEDNESDAY MORNING. PRECIPITATION WILL START AS A WINTRY
MIX AROUND 12Z WEDNESDAY BEFORE TRANSITIONING TO RAIN AS WARMER AIR
IS WRAPPED NORTH AHEAD OF THE SURFACE LOW. LOW TEMPERATURES ON
TUESDAY NIGHT WILL RANGE FROM THE MID 20S IN THE THUMB AND SAGINAW
VALLEY TO LOW 30S IN THE SOUTHERN COUNTIES /LENAWEE AND MONROE/.
THEREFORE...SINCE TEMPERATURES WILL BE AROUND FREEZING WHEN
PRECIPITATION MOVES IN AND GIVEN SUPPORT FROM RECENT MODEL
SOUNDINGS...HAVE INCLUDED A CHANCE OF FREEZING RAIN AROUND 12Z FOR
AREAS MAINLY SOUTH OF I-69. A RAIN-SNOW MIX WILL REMAIN IN THE
FORECAST FOR MOST OF THE CWA WITH A CHANCE OF SNOW FROM PARTS OF
THE SAGINAW VALLEY INTO THE THUMB. LITTLE SNOW ACCUMULATION IS
EXPECTED BEFORE 12Z.
&&
.LONG TERM...WEDNESDAY THROUGH TUESDAY
WATER VAPOR IMAGERY SHOWS STRONG SHORTWAVE LUMBERING EAST OVER THE
CENTRAL PLAINS. SURFACE LOW PRESSURE IS BEGINNING TO TAKE SHAPE OVER
OKLAHOMA/NORTHERN TEXAS IN RESPONSE TO 110 KT JET PULLING EAST ALONG
THE BASE OF SHORTWAVE TROUGH. AS THIS JET PIVOTS AROUND THE STORM
CENTER...THE SURFACE LOW WILL LIFTS TO NEAR LAKE MICHIGAN WEDNESDAY
WITH STRONG MOISTURE ADVECTION FROM THE GULF/MEXICO SHIFTING INTO
LOWER MICHIGAN WITH THIS SYSTEM.
THIS AREA OF MOISTURE WILL BE ENCOUNTERING A COLD...DRY AIRMASS
POSITIONED ALONG THE SOUTHWESTERN EDGE OF POLAR HIGH PRESSURE SO A
PERIOD OF MIXED WINTRY PRECIPITATION WILL LIKELY OCCUR EARLY IN THE
MORNING WEDNESDAY AS THE LEAD EDGE OF MOISTURE WORKS INTO THE AREA.
WITH THE HIGH CENTERED WELL NORTHEAST OF THE AREA...NORTH OF THE NEW
ENGLAND STATES...LOW LEVEL FLOW WILL VEER TO THE SOUTHEAST AND ALLOW
BOUNDARY LAYER TO MODERATE RELATIVELY QUICKLY ON WEDNESDAY...SO THE
OVERALL EXPANSE/MAGNITUDE OF GLAZING FROM FREEZING RAIN WILL BE MOST
LIKELY BE LIMITED. THE CORRIDOR BETWEEN I696 AND I69 STILL SEEMS TO
BE THE AREA THAT WILL HAVE THE MOST POTENTIAL FOR MINOR ICING WITH
AREAS SOUTH OF THIS ESSENTIALLY STARTING AS RAIN AS THE SURFACE
TEMPERATURES CLIMB ABOVE FREEZING LATE TONIGHT INTO EARLY WEDNESDAY.
FURTHER NORTH...THE LOW LEVEL TEMPERATURE PROFILE IS FORECAST TO BE
MORE CONDUCIVE TO SNOW...WHICH MAY MIX OCCASIONAL WITH SNOW GRAINS
OR A BIT OF FREEZING RAIN BEFORE CHANGING TO RAIN. IN FACT...AREAS
FROM SAGINAW BAY TO THE NORTHERN THUMB HAVE THE POTENTIAL FOR A FEW
INCHES OF WET SNOW BY MIDDAY.
WILL NOT BE ISSUING HEADLINES WITH THIS PACKAGE AS THE CHANCE OF
REACHING WARNING CRITERION FOR ICING IS MINOR. LATER SHIFT(S) WILL
HAVE A CHANCE TO PERUSE 00Z DATA TO BETTER DEFINE LOCATIONS WORTHY
OF AN ADVISORY.
LIGHTER PRECIPITATION LINGERS INTO WEDNESDAY NIGHT AND THURSDAY AS
THIS SYSTEM OCCLUDES AND DRIFTS EAST ACROSS THE AREA. THIS MOTION
WILL SHIFT COLDER AIR BACK THROUGH LOWER MICHIGAN WITH TIME...SO
RAIN SHOWERS (OR DRIZZLE IN SHALLOW MOISTURE UNDER MID LEVEL DRY
SLOT LATE WEDNESDAY) WILL TRANSITION TO A RAIN/SNOW MIX AND THEN
SNOW SHOWERS ON THURSDAY.
THE NEXT SYSTEM...A RATHER AGGRESSIVE CLIPPER SHORTWAVE...IS
FORECAST TO RACE INTO THE CENTRAL GREAT LAKES LATE FRIDAY NIGHT INTO
SATURDAY WITH A MIXTURE OR RAIN/SNOW EXPECTED...ESPECIALLY DURING
THE DAY SATURDAY. THIS MIXTURE WILL MOST LIKELY CHANGE TO ALL SNOW
IN MANY AREAS BY AFTERNOON AS COLDER AIR ALOFT...ASSOCIATED WITH THE
UPPER LOW...ADVECTS INTO LOWER MICHIGAN. HOWEVER...ACCUMULATIONS
WILL BE LIMITED IN MOST LOCATIONS AS BOUNDARY LAYER TEMPERATURES
WILL ONLY GRADUALLY FALL BACK THROUGH THE 30S AFTER REACHING 40 OR
SO BY MIDDAY. IN SUCH A SCENARIO...WOULD EXPECT ANY NOTABLE SNOW
ACCUMULATIONS TO BE LIMITED TO GRASSY AREAS...WITH ROADS AND SUCH
REMAIN MAINLY WET. IF MODEL TIMING IS REASONABLE...THE PRECIPITATION
WILL WIND DOWN PRIOR TO 00Z...LIMITING ANY ACCUMULATION POTENTIAL
DURING THE EVENING. THIS TIMING WILL BE ONE OF THE MORE IMPORTANT
FACTORS TO DETERMINE IN COMING FORECASTS AS ANY SNOW LINGERING PAST
SUNSET WILL HAVE A MUCH BETTER CHANCE OF ACCUMULATING ON UNTREATED
ROADS.
THIS CLIPPER SYSTEM WILL DEPART THE REGION ON SUNDAY AS A RIDGE
OF HIGH PRESSURE BUILDS OVER SOUTHERN ONTARIO. A FEW SNOW SHOWERS
WILL STILL BE POSSIBLE THOUGH AS A WEAK SHORTWAVE MOVES OVER THE
AREA. INTRODUCED LOW CHANCE POPS AS A RESULT. ANOTHER SHORTWAVE
TROUGH IS EXPECTED TO MOVE ACROSS THE OHIO VALLEY EARLY NEXT WEEK.
THIS SYSTEM WILL NEED TO BE WATCHED AS THE LATEST 12Z GFS SHOWS
THE NORTHERN EDGE OF PRECIP BRUSHING SOUTHEAST MICHIGAN.
TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE EXTENDED
PERIOD...SUPPORTING THE CHANCE OF SNOW WITH THIS SYSTEM IF IT DOES
SHIFT FURTHER NORTH.
&&
.MARINE...
A LOW PRESSURE SYSTEM WILL CONTINUE TO TRACK NORTHEAST AND LIFT
THROUGH THE CENTRAL GREAT LAKES ON WEDNESDAY. EASTERLY WINDS WILL
INCREASE WEDNESDAY MORNING...WITH WIND GUSTS APPROACHING 30 KNOTS
OVER LAKE HURON WEDNESDAY THROUGH WEDNESDAY NIGHT. A BRISK WIND
ADVISORY IS IN EFFECT FOR OUTER SAGINAW BAY AND LAKE HURON AND LAKE
ERIE NEARSHORES FOR LATE WEDNESDAY MORNING INTO WEDNESDAY EVENING.
HIGH PRESSURE WILL THEN BUILD INTO THE AREA BEHIND THE DEPARTING
LOW...BRINGING A RETURN OF LIGHT WINDS AND DRY WEATHER BY FRIDAY.
&&
.AVIATION...ISSUED 1154 AM EST TUE MAR 8 2011
EASTERLY WINDS GENERALLY BETWEEN 5 AND 12 KNOTS WILL PERSIST THROUGH
MUCH OF THE TAF PERIOD WITH GUSTS UP TO 25 KNOTS DURING THE DAY ON
WEDNESDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL CONTINUE TO LOWER
CLOUD BASES...HOWEVER CLOUD BASES WILL STILL REMAIN IN THE VFR
CATEGORY THROUGH MOST OF THE NIGHT. PRECIPITATION ASSOCIATED WITH
THIS LOW WILL START AT DTW/DET/PTK AROUND 09Z LOWERING CLOUD BASES
AT THIS TIME INTO THE IFR CATEGORY. PRECIPITATION WILL HOLD OFF AT
THE OTHER SITES UNTIL AFTER 12Z. PRECIPITATION WILL START OUT AS A
MIX OF RAIN AND SNOW...WITH FREEZING RAIN A POSSIBILITY...AND
EVENTUALLY CHANGING OVER TO ALL RAIN AT DTW/DET/PTK. STILL HAVE VERY
LOW CONFIDENCE ABOUT WHERE AND WHEN FREEZING RAIN WILL
OCCUR...THEREFORE WILL LEAVE FREEZING RAIN OUT OF THE TAF SITES AT
THIS TIME.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
BRISK WIND ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING OUTER SAGINAW BAY...FROM 11 AM WEDNESDAY TO 9
PM WEDNESDAY.
LAKE ST CLAIR...
BRISK WIND ADVISORY...FROM 11 AM WEDNESDAY TO 9 PM WEDNESDAY.
MI WATERS OF LAKE ERIE...
BRISK WIND ADVISORY...FROM 11 AM WEDNESDAY TO 9 PM WEDNESDAY.
&&
SHORT TERM...RK
LONG TERM....DG/AGD
MARINE.......RK
AVIATION.....RK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Mar 8, 5:09 AM EST, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 509 AM EST TUE MAR 8 2011 MIZ047>049-053>055-060>063-068>070-075-076-082-083-091015- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 509 AM EST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT PRECIPITATION WILL SPREAD NORTH INTO LOWER MICHIGAN LATE TONIGHT IN ADVANCE OF A LOW PRESSURE SYSTEM MOVING OUT OF THE PLAINS. PRECIPITATION WILL BEGIN AS A WINTRY MIX OF SNOW...SLEET OR POSSIBLY FREEZING RAIN BEFORE TRANSITIONING TO RAIN AS TEMPERATURES WARM ABOVE FREEZING INTO WEDNESDAY. PRECIPITATION WILL SPREAD NORTH TOWARDS THE I 94 CORRIDOR AFTER 4 AM...POSSIBLY REACHING AS FAR NORTH AS THE I 69 CORRIDOR BY DAWN. SLICK CONDITIONS WILL BE POSSIBLE IN SOME AREAS BEFORE TEMPERATURES WARM ABOVE THE FREEZING MARK. STAY TUNED TO FORECAST UPDATES THROUGHOUT THE DAY AS WE MONITOR THE PROGRESSION OF THIS DEVELOPING WEATHER SYSTEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WINTRY MIX OF PRECIPITATION WILL CONTINUE TO SPREAD NORTH ACROSS SOUTHEAST MICHIGAN ON WEDNESDAY MORNING BEFORE CHANGING OVER TO MOSTLY RAIN DURING THE AFTERNOON. NORTHERN PORTIONS OF THE METRO DETROIT AREA THROUGH THE I 69 CORRIDOR WILL LIKELY EXPERIENCE A LIGHT GLAZING BEFORE TEMPERATURES WARM ABOVE FREEZING. FURTHER NORTH...MINOR ACCUMULATIONS OF 1 TO 2 INCHES OF WET SNOW MIXED WITH SLEET ARE POSSIBLE. TEMPERATURES WILL WARM INTO THE UPPER 30S AND LOW 40S ON WEDNESDAY AFTERNOON BRINGING AN END TO SLIPPERY CONDITIONS. AROUND A HALF INCH OF PRECIPITATION ON WEDNESDAY MAY CAUSE ADDITIONAL RISES ON AREA CREEKS AND RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTER REPORTS OF SNOW/ICE ACCUMULATION WOULD BE GREATLY APPRECIATED LATE TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-091015- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 509 AM EST TUE MAR 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EASTERLY WINDS WILL INCREASE INTO WEDNESDAY AND BRISK WIND ADVISORIES MAY BE NEEDED FOR THE NEARSHORE WATERS OF LAKE HURON AND SAGINAW BAY. WINDS ON THE OPEN WATERS OF LAKE HURON ARE EXPECTED TO INCREASE TO 30 KNOTS AND MAY APPROACH GALE FORCE FOR A BRIEF PERIOD OF TIME WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. KEC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Nearby
Brisk Wind Advisories in Michigan, 2011Every brisk wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.